# SDR IPXA2014021081866

- Difficulty date: February 6, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE RELEASE RED WARNING LIGHT INOPERATIVE.  R & R POWER SUPPLY IAW AMM 52-73-18-0401 TESTED IAW AMM 52-73-00-0501.  OPS CHECKED OK.
